MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO ST; SURGICAL MESH
Catalog Number 5950010
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Fistula (1862); Unspecified Infection (1930); Hernia (2240)
Date of Event 12/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, it is alleged that the patient developed fistula, hernia, unspecified infection, and surgical/medical intervention post implant of ventrio st mesh.The information provided is limited and contact information is unavailable, therefore, we are unable to request additional information.Based on the information provided, no conclusion can be made as to the degree to which the ventrio st mesh, may have caused or contributed to the patient¿s reported postoperative course.The adverse reaction section of the instructions-for-use, supplied with the device, identifies recurrence, fistula and infection as possible complications.In regards to infection, the warning section of the ifu states, "if an infection develops, treat the infection aggressively.Consideration should be given regarding the need to remove the prosthesis.An unresolved infection may require removal of the prosthesis." no lot number has been provided; therefore, a review of the manufacturing records could not be conducted.Should additional information be provided, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that following implant of a ventrio st, the patient developed fistula, hernia, and unspecified infection.It was further reported that the device was explanted, and patient underwent unexpected medical intervention and additional surgery.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key10992543
Report Number1213643-2020-20076
Device Sequence Number17013661
Product Code FTL
UDI-Device Identifier00801741031502
UDI-Public(01)00801741031502
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5950010
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2020
Initial Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;